# SDR CALA2024062700107

- Difficulty date: June 20, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N37324
- Make and model: Boeing 737-8
- Aircraft serial: 67604
- Aircraft time: 1,914 hours, 643 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH ECRA 4613-01760 TO RESET SERVER/CLIENT CREDENTIALS AND DOWNLOAD SYSTEM LOGS. CARRIED BY ELB CLEARING LP DUE TO GUIDANCE FROM BOEING THAT THIS ACTION IS NO LONGER NEEDED.
